MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Catalog Number 1007822-15
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported failure to advance, stent dislodgement and foreign body in patient appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the heavily calcified, 90% stenosed, mid right coronary artery.After placement of a jr4 6fr guiding catheter, the decision was made to exchange it for an ar1 guide catheter.A 2.0 mm trek balloon was used for predilatation.The 2.75 x 12 mm rx vision stent delivery system (sds) was advanced in an attempt to cross the lesion; however, it failed to cross.Additional pre-dilatation was performed with an nc trek balloon, followed by the advancement of a 6fr guideliner.An attempt was made to cross with a 2.25 x 15 mm mini vision sds; however, during positioning attempts, the stent implant dislodged from the balloon into the anatomy.No attempts were made to retrieve the stent implant which remains in the patient.No additional information was provided.

Brand Name
MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6590477
Report Number2024168-2017-04469
Device Sequence Number10972355
Product Code MAF
UDI-Device Identifier08717648049453
UDI-Public(01)08717648049453(17)191231(10)7010941
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number1007822-15
Device Lot Number7010941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2017
Initial Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDING CATHETER: AR1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient Weight86